Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes weakness in the legs and night sweats?

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 2713 Questions

default
Posted on Thu, 12 Jul 2018 in Mental Health
Question: I take lisinopril and lexapro for a year now 180 lbs look in shape but not .Once was very athletic but just stopped playing sports once kids came along . I do worry a lot about health my recent B.P averages 130 /74 . My problem is weak legs all day especially after sleeping . spots in my vision some nights I sweat to the point I need to towel off. I toss and turn all night .I do not have sleep Apnea" tested " .Tired of not feeling normal and being told all of this is anxiety .What can I do .I've had so many different test with no real helpful answer. Could this be antidepressants causing these .My behavioral specialist doesn't seem to think so.
doctor
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
Lexapro can be increased

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

First of all I like to inform you that your blood pressure reading is completely normal with medication and I think continuing medication is required.

In regard to other symptoms deficiency of vitamin B1, B12 and vitamin D is suspected and taking supplements may help you. Since the tests are not able to identify anything normal possibility of anxiety causing all the mentioned symptoms are very high. I also like to state that lexapro is not associated with this form of side effects and I do not think it is responsible for these symptoms. However I feel increasing the dose of lexapro to 15 or 20 mg may help you further (Provided dose is 10-15 mg per day).

In addition making behavioral changes such as regular exercise and restriction of salt and calories is also needed.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on